# SDR CALA2024061201778

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 65,002 hours, 28,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Frms 67-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR BEAM Y765 (FR 66.5-70) REQUIRES REPLACEMENT DUE TO CORROSION REF STS N0064. REMOVED AND REPLACED AFT FLOOR BEAM AT Y765 FR66. 5-FR70 IAW A-320 SRM 51-42-11.
